-
2
-
-
0035532725
-
2-curvature and volume renormalization of AHE metrics on 4-manifolds
-
2-curvature and volume renormalization of AHE metrics on 4-manifolds. Math. Res. Lett. 8 (2001) 171-188
-
(2001)
Math. Res. Lett.
, vol.8
, pp. 171-188
-
-
Anderson, M.T.1
-
3
-
-
33846290684
-
-
M.T. Anderson, Einstein metrics with prescribed conformal infinity on 4-manifolds, Preprint, 2001
-
-
-
-
4
-
-
33748026833
-
Métriques d'Einstein asymptotiquement symétriques
-
Soc. Math. France
-
Biquard O. Métriques d'Einstein asymptotiquement symétriques. Astérisque vol. 265 (2000), Soc. Math. France
-
(2000)
Astérisque
, vol.265
-
-
Biquard, O.1
-
5
-
-
12744281267
-
A Burns-Epstein invariant for ACHE 4-manifolds
-
Biquard O., and Herzlich M. A Burns-Epstein invariant for ACHE 4-manifolds. Duke Math. J. 126 (2005) 53-100
-
(2005)
Duke Math. J.
, vol.126
, pp. 53-100
-
-
Biquard, O.1
Herzlich, M.2
-
6
-
-
0040173834
-
Characteristic numbers of bounded domains
-
Burns D., and Epstein C.L. Characteristic numbers of bounded domains. Acta Math. 164 (1990) 29-71
-
(1990)
Acta Math.
, vol.164
, pp. 29-71
-
-
Burns, D.1
Epstein, C.L.2
-
8
-
-
84973998484
-
The Burns-Epstein invariant and deformation of CR structures
-
Cheng J.-H., and Lee J.M. The Burns-Epstein invariant and deformation of CR structures. Duke Math. J. 60 (1990) 221-254
-
(1990)
Duke Math. J.
, vol.60
, pp. 221-254
-
-
Cheng, J.-H.1
Lee, J.M.2
-
9
-
-
84980167518
-
On the existence of a complete Kähler metric on noncompact complex manifolds and the regularity of Fefferman's equation
-
Cheng S.Y., and Yau S.T. On the existence of a complete Kähler metric on noncompact complex manifolds and the regularity of Fefferman's equation. Comm. Pure Appl. Math. 33 4 (1980) 507-544
-
(1980)
Comm. Pure Appl. Math.
, vol.33
, Issue.4
, pp. 507-544
-
-
Cheng, S.Y.1
Yau, S.T.2
-
10
-
-
33745007104
-
Boundary regularity of conformally compact Einstein metric
-
math.DG/0401386
-
Chruściel P.T., Delay E., Lee J.M., and Skinner D. Boundary regularity of conformally compact Einstein metric. J. Differential Geom. 69 (2005) 111-136. math.DG/0401386
-
(2005)
J. Differential Geom.
, vol.69
, pp. 111-136
-
-
Chruściel, P.T.1
Delay, E.2
Lee, J.M.3
Skinner, D.4
-
11
-
-
0742306042
-
Ambient metric constructions of Q-curvature in conformal and CR geometries
-
Fefferman C.L., and Hirachi K. Ambient metric constructions of Q-curvature in conformal and CR geometries. Math. Res. Lett. 10 (2003) 819-831
-
(2003)
Math. Res. Lett.
, vol.10
, pp. 819-831
-
-
Fefferman, C.L.1
Hirachi, K.2
-
12
-
-
0001877030
-
Volume and area renormalizations for conformally compact Einstein metrics
-
Graham C.R. Volume and area renormalizations for conformally compact Einstein metrics. Rend. Circ. Mat. Palermo, Suppl. 63 (2000) 31-42
-
(2000)
Rend. Circ. Mat. Palermo, Suppl.
, vol.63
, pp. 31-42
-
-
Graham, C.R.1
-
13
-
-
33646050447
-
Einstein metrics with prescribed conformal infinity on the ball
-
Graham C.R., and Lee J.M. Einstein metrics with prescribed conformal infinity on the ball. Adv. Math. 87 (1991) 186-225
-
(1991)
Adv. Math.
, vol.87
, pp. 186-225
-
-
Graham, C.R.1
Lee, J.M.2
-
15
-
-
84972529948
-
The Yamabe problem on CR manifolds
-
Jerison D., and Lee J.M. The Yamabe problem on CR manifolds. J. Differential Geom. 25 (1987) 167-197
-
(1987)
J. Differential Geom.
, vol.25
, pp. 167-197
-
-
Jerison, D.1
Lee, J.M.2
-
16
-
-
84968501411
-
The Fefferman metric and pseudohermitian invariants
-
Lee J.M. The Fefferman metric and pseudohermitian invariants. Trans. Amer. Math. Soc. 296 (1986) 411-429
-
(1986)
Trans. Amer. Math. Soc.
, vol.296
, pp. 411-429
-
-
Lee, J.M.1
-
17
-
-
0041955952
-
Pseudo-Einstein structures on CR manifolds
-
Lee J.M. Pseudo-Einstein structures on CR manifolds. Amer. J. Math. 110 (1988) 157-178
-
(1988)
Amer. J. Math.
, vol.110
, pp. 157-178
-
-
Lee, J.M.1
-
19
-
-
0011600959
-
Spectral invariants of CR manifolds
-
Stanton N.K. Spectral invariants of CR manifolds. Michigan Math. J. 36 (1989) 267-288
-
(1989)
Michigan Math. J.
, vol.36
, pp. 267-288
-
-
Stanton, N.K.1
|